# SDR SWAA2012110109023

- Difficulty date: October 21, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,932 hours, 21,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED BETWEEN BS 446 TO BS 674.  REPAIRED WEB IAW SRM.
